Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 115

Related Citations for PubMed (Select 16778425)

1.

Grover's disease induced by cetuximab.

Tscharner GG, Bühler S, Borner M, Hunziker T.

Dermatology. 2006;213(1):37-9.

PMID:
16778425
2.

[Acneiform eruptions induced by cetuximab].

Walon L, Gilbeau C, Lachapelle JM.

Ann Dermatol Venereol. 2003 Apr;130(4):443-6. French.

PMID:
12843857
3.

Acneiform eruption induced by cetuximab.

Cotena C, Gisondi P, Colato C, Girolomoni G.

Acta Dermatovenerol Croat. 2007;15(4):246-8.

PMID:
18093454
4.

Two cases of acneiform eruption induced by inhibitor of epidermal growth factor receptor.

Gencoglan G, Ceylan C.

Skin Pharmacol Physiol. 2007;20(5):260-2. Epub 2007 Jul 19.

PMID:
17641540
5.

Cetuximab-induced acneiform eruption and the response to isotretinoin.

Vezzoli P, Marzano AV, Onida F, Alessi E, Galassi B, Tomirotti M, Berti E.

Acta Derm Venereol. 2008;88(1):84-6. doi: 10.2340/00015555-0330. No abstract available.

6.

Management of cutaneous side-effects of cetuximab therapy in patients with metastatic colorectal cancer.

Ocvirk J, Cencelj S.

J Eur Acad Dermatol Venereol. 2010 Apr;24(4):453-9. doi: 10.1111/j.1468-3083.2009.03446.x. Epub 2009 Sep 27.

PMID:
19793151
7.

[Therapy of severe cetuximab-induced acneiform eruptions with oral retinoid, topical antibiotic and topical corticosteroid].

Wollenberg A, Moosmann N, Kroth J, Heinemann V, Klein E.

Hautarzt. 2007 Jul;58(7):615-8. German.

PMID:
17146641
8.

Randomized double-blind trial of prophylactic oral minocycline and topical tazarotene for cetuximab-associated acne-like eruption.

Scope A, Agero AL, Dusza SW, Myskowski PL, Lieb JA, Saltz L, Kemeny NE, Halpern AC.

J Clin Oncol. 2007 Dec 1;25(34):5390-6.

9.

Malassezia folliculitis presented as acneiform eruption after cetuximab administration.

Cholongitas E, Pipili C, Ioannidou D.

J Drugs Dermatol. 2009 Mar;8(3):274-5.

PMID:
19271376
10.

Topical therapy with nadifloxacin cream and prednicarbate cream improves acneiform eruptions caused by the EGFR-inhibitor cetuximab - A report of 29 patients.

Katzer K, Tietze J, Klein E, Heinemann V, Ruzicka T, Wollenberg A.

Eur J Dermatol. 2010 Jan-Feb;20(1):82-4. doi: 10.1684/ejd.2010.0806. Epub 2009 Oct 2.

PMID:
19797039
11.

Severe acneiform eruption induced by cetuximab (Erbitux).

Lee JE, Lee SJ, Lee HJ, Lee JH, Lee KH.

Yonsei Med J. 2008 Oct 31;49(5):851-2. doi: 10.3349/ymj.2008.49.5.851.

12.

[Acneiform eruption from epidermal growth factor receptor inhibitors].

Martínez de Lagrán Z, Ratón JA, Lasa O, Acebo E, Díaz-Pérez JL.

Actas Dermosifiliogr. 2005 Sep;96(7):450-4. Spanish.

PMID:
16476273
13.

Rosaceiform eruption induced by cetuximab.

Fernández-Torres R, Martínez Gomez W, Cuevas Santos J, Paradela S, Fonseca Capdevila E.

Eur J Dermatol. 2010 May-Jun;20(3):392-3. doi: 10.1684/ejd.2010.0900. Epub 2010 Feb 22. No abstract available.

PMID:
20172848
14.

Images in clinical medicine. Cetuximab-associated acneiform eruption.

Moss JE, Burtness B.

N Engl J Med. 2005 Nov 10;353(19):e17. No abstract available.

15.

Papulo-pustular eruption during cetuximab treatment.

Satta R, Cuccuru MA, Pirodda C, Cottoni F.

G Ital Dermatol Venereol. 2008 Feb;143(1):87-8. No abstract available.

PMID:
18833056
16.

[Unilateral acneiform rash in facial palsy].

Kerob D, Hennequin V, Bousquet G, Behm E, Lebbe C.

Ann Dermatol Venereol. 2010 Nov;137(11):727-9. doi: 10.1016/j.annder.2010.06.026. Epub 2010 Sep 6. French.

PMID:
21074658
17.
18.

Topical vitamin K1 may not be effective in preventing acneiform rash during cetuximab treatment in patients with metastatic colorectal cancer.

Jo JC, Hong YS, Kim KP, Lee JL, Kim HJ, Lee MW, Lim SB, Yu CS, Kim JC, Kim JH, Kim TW.

Eur J Dermatol. 2013 Jan-Feb;23(1):77-82. doi: 10.1684/ejd.2012.1899.

PMID:
23238388
19.

Cetuximab-induced cutaneous toxicity.

Tomková H, Kohoutek M, Zábojníková M, Pospísková M, Ostrízková L, Gharibyar M.

J Eur Acad Dermatol Venereol. 2010 Jun;24(6):692-6. doi: 10.1111/j.1468-3083.2009.03490.x. Epub 2009 Nov 18.

PMID:
19925598
20.

[Acneiform eruption secondary to cetuximab with pseudomalignant histopathological changes].

Vidal-Olmo I, Bassas-Vila J, Herrera-Acosta E, Umbert-Millet P.

Actas Dermosifiliogr. 2008 Mar;99(2):159-60. Spanish. No abstract available.

PMID:
18346444
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk